Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-22583

Burghelea, D; Friedlander, L; Kappeler, T (1995). On the determinant of elliptic boundary value problems on a line segment. Proceedings of the American Mathematical Society, 123(10):3027-3038.

[img]
Preview
PDF
969kB

View at publisher

Abstract

In this paper we present a formula for the determinant of a matrix-valued elliptic differential operator of even order on a line segment [0, T] with boundary conditions.

Citations

Altmetrics

Downloads

15 downloads since deposited on 29 Nov 2010
6 downloads since 12 months

Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1995
Deposited On:29 Nov 2010 16:28
Last Modified:23 Nov 2012 22:55
Publisher:American Mathematical Society
ISSN:0002-9939
Additional Information:First published in [Proc. Amer. Math. Soc. 123 (1995), no. 10], published by the American Mathematical Society
Publisher DOI:10.1090/S0002-9939-1995-1301012-4
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1301012
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0848.34063

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page